# SDR DALA12016325502

- Difficulty date: December 14, 2012
- Submitted: December 17, 2012
- Operation: Air carrier
- Aircraft: N502US
- Make and model: Boeing 757251
- Aircraft serial: 23191
- Aircraft time: 86,410 hours, 36,210 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 660 S28-29r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCOVERED BURN MARK BS 660 AT SKIN BUTT SPLICE BETWEEN STR 28 & 29 RT.  BLENDED BURN MARK TO WITHIN ALLOWABLE DAMAGE LIMITS OF SRM 53-00-01 DETAIL I MAX MATERIAL REMOVED .010" OK FOR SERVICE.
